Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 7, Pages 399-408
http://dx.doi.org/10.1155/S0161171201005440

Properties of solutions of optimization problems for set functions

Warsaw School of Economics, Warsaw, Poland

Received 16 June 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Slawomir Dorosiewicz, “Properties of solutions of optimization problems for set functions,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 7, pp. 399-408, 2001. doi:10.1155/S0161171201005440